# SDR DHL9880644C

- Difficulty date: January 11, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N806DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46002
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Fairing
- Condition: Delaminated
- Location: Nr 4 Pylon
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C-CHECK, PYLON NR 4 ON RT SIDE OF PYLON ABOVE EXHAUST CASE AFT COWL FAIRING TO PYLON DELAMINATING.  REMOVED, REPAIRED AND INSTALLED FAIRING PER SRM 51-3-0.
